# SDR 06FDEA2273

- Difficulty date: June 13, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: ADA37631
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: R4 PASSENGER DOOR FOUND EXISTING DOUBLER REPAIR ON FWD TOP CORNER OF DOOR AND FOUND DOUBLER DAMAGED. R4 PASSENGER DOOR FWD TOP CORNER OF DOOR REPAIRED AS PER SRM 52-10-00 FIG 10   VOL I. CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
